# SDR MASA20121364331

- Difficulty date: January 3, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 19,926 hours, 16,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CEILING LEVEL EMERGENCY LIGHT INOPERATIVE.  RELAMPED EMERGENCY LIGHT.
